MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION IMAGER II ANGIOGRAPHIC CATHETER; CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number 38265
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/22/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device eval by manufacturer: the device was returned for analysis.The device was inspected for any damage.The device was returned in the opened sterile pouch still in the cardboard tabs.It was noticed that the device showed a broken shaft in 1 location and a separation in another location.The break was approximately 4cm from the tip and the separated portion was approximately 3cm from the tip.The separated portion was not returned.The device as manufactured is 100cm long, there was a total of 97cm returned which equals to 3cm of the tip that was not returned.There was 1 kink noticed on the shaft located approximately 20cm from the strain relief.No other damage was noticed on the devices shaft.Inspection of the remainder of the device, apart from the observed damage on the box, revealed no other damage or irregularities.
 
Event or Problem Description
Reportable based on device analysis completed on 24jan2020.An imager ii/5/pigtail/100/038 bx5 angiographic catheter returned with no known complaint.Device analysis found the tip was separated.It was further reported that the device was not used in a procedure.The device was tested at the hospital warehouse and was found to be fractured.

Brand Name
IMAGER II ANGIOGRAPHIC CATHETER
Common Device Name
CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9706536
Report Number2134265-2020-01285
Device Sequence Number3319576
Product Code DQO
UDI-Device Identifier08714729355892
UDI-Public08714729355892
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K120893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/16/2020
Device Model Number38265
Device Catalogue Number38265
Device Lot Number0000133448
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/22/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2020
Initial Report FDA Received Date02/13/2020
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
92484513-FA
Patient Sequence Number1